Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 3, NWS Pittsburgh, PA

June 4, 2010Harrison County, Jefferson County, Ohio; Brooke County, Hancock County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Jun 4, 2010, 3:10 PM EDT for Harrison County, Jefferson County, Ohio; Brooke County, Hancock County, West Virginia. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2010, 3:10 PM EDT (19:10 UTC)
Expired
Jun 4, 2010, 4:00 PM EDT
In force
50 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Harrison County, OH, Jefferson County, OH, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 63 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:26 PM EDTHAIL 0.88Hopedale, OH
Jun 4, 3:32 PM EDTHAIL 115 W Steubenville, OH
Jun 4, 3:34 PM EDTTSTM WND DMGWintersville, OHTREES REPORTED DOWN ALONG STATE ROUTE 22 NEAR WINTERSVILLE, OH
Jun 4, 3:45 PM EDTHAIL 1Hopedale, OH
Jun 4, 3:58 PM EDTHAIL 1Follansbee, WV
Jun 4, 3:58 PM EDTHAIL 1Wellsburg, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:14 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WFUS51 KPBZ 041910
TORPBZ
OHC067-081-WVC009-029-042000-
/O.NEW.KPBZ.TO.W.0003.100604T1910Z-100604T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
310 PM EDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...
  SOUTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 400 PM EDT

* AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SCIO...
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SCIO...               JEWETT...             CADIZ...
  HOPEDALE...           UNIONPORT...          NEWELL...
  SMITHFIELD...         RICHMOND...           WELLSBURG...
  WEIRTON...            SUN VALLEY...         FRANKLIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
 SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4043 8113 4043 8110 4042 8108 4042 8095
      4045 8093 4047 8052 4021 8052 4025 8114
TIME...MOT...LOC 1909Z 270DEG 20KT 4034 8108

$$
1 follow-up statement
324 
WWUS51 KPBZ 041945
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 PM EDT FRI JUN 4 2010

OHC067-041954-
/O.CAN.KPBZ.TO.W.0003.000000T0000Z-100604T2000Z/
HARRISON OH-
345 PM EDT FRI JUN 4 2010

...THE TORNADO WARNING FOR HARRISON COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

LAT...LON 4043 8084 4047 8052 4027 8052 4021 8053
      4024 8081 4029 8083
TIME...MOT...LOC 1944Z 268DEG 30KT 4034 8074

$$

OHC081-WVC009-029-042000-
/O.CON.KPBZ.TO.W.0003.000000T0000Z-100604T2000Z/
JEFFERSON OH-BROOKE WV-HANCOCK WV-
345 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR JEFFERSON
COUNTY IN EAST CENTRAL OHIO...AND HANCOCK AND BROOKE COUNTIES IN
NORTHERN WEST VIRGINIA...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR VALLEY VIEW...
MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SMITHFIELD...         RICHMOND...           WINTERSVILLE...
  STEUBENVILLE...       BRILLIANT...          WELLSBURG...
  MINGO JUNCTION...     FOLLANSBEE...         WEIRTON...
  SUN VALLEY...         FRANKLIN...           COLLIERS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

LAT...LON 4043 8084 4047 8052 4027 8052 4021 8053
      4024 8081 4029 8083
TIME...MOT...LOC 1944Z 268DEG 30KT 4034 8074

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 1:29 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 4, 1:29 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
129 PM EDT FRI JUN 4 2010

.SYNOPSIS...
UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WITH MODERATE INSTABILITY INCREASING AND 0-6KM SHEAR OF 35-45 KTS
FORECAST ALONG A BOUNDARY EXTENDING ACROSS NORTHERN OHIO AND JUST
NORTH OF THE PITTSBURGH METRO...THE THREAT FOR SEVERE WEATHER THIS
AFTERNOON HAS INCREASED. THUS...A SEVERE THUNDERSTORM WATCH HAS
BEEN ISSUED FOR EASTERN OHIO AND EVERYWHERE NORTH OF THE MASON-
DIXON LINE. THUNDERSTORMS DEVELOPING ACROSS CENTRAL OHIO LIKELY
TO EXPAND ALONG THE BOUNDARY THIS AFTERNOON AND CONTINUE INTO THIS
EVENING. ASIDE FROM THE THREAT OF LARGE HAIL AND DAMAGING
WINDS...FLASH FLOODING IS ALSO CONCERN IF STORMS TRAIN IN
LOCATIONS MUCH OF THE AREA WHICH HAS SEEN SEVERAL INCHES OF
RAINFALL OVER THE PAST FEW DAYS.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
COOL FRONT WILL PASS EAST OF THE CWA EARLY SATURDAY...WITH SEVERE
POTENTIAL LINGERING WITH IT INTO SATURDAY. ANOTHER SHOT FOR STRONG
TO SEVERE STORMS WILL COME SATURDAY NIGHT INTO EARLY SUNDAY...AS THE
MODELS HINT AT A MCS DEVELOPING JUST WEST OF THE CWA ON A WARM
FRONT...THEN MOVING EAST ACROSS THE REGION OVERNIGHT INTO SUNDAY
MORNING. AS FOR SATURDAY AFTERNOON...DIURNAL INSTABILITY WILL KEEP
CHANCE OF STORMS GOING. NEAR SEASONAL TEMPS WILL BE EXPECTED
THROUGH THIS PERIOD...ALTHOUGH SUNDAY MAY BE A FEW DEGREES BELOW
NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE UNSETTLED WEATHER PATTERN SHOULD BE NEARING ITS END SUNDAY
NIGHT WITH MODEL AGREEMENT THAT A BROAD TROUGH WILL EXTEND FROM
NEW ENGLAND INTO INTO THE GREAT LAKES. BEHIND A FRONTAL BOUNDARY
DIVING SOUTH OF THE AREA ON SUNDAY...A COOLER AIR MASS SHOULD WORK
ITS WAY IN...WITH SHOWERS POSSIBLE INTO MONDAY AS THE TROUGH
ADVECTS EAST OF THE REGION. THERE IS MODEL AGREEMENT BETWEEN THE
GFS AND ECMWF THAT HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE
NORTHWEST ON TUESDAY...WITH A DEEP LAYER OF DRY AIR ADVECTING INTO
THE AREA. THE MID-LEVEL FLOW WILL BECOME MORE ZONAL WITH DEEP
LAYER MOISTURE RETURNING TO THE AREA ON WEDNESDAY. THIS WILL ALLOW
FOR A MORE DISTURBED PATTERN TO RETURN WITH A LOW PROGGED TO CROSS
THE MISSOURI AND OHIO VALLEYS. WITH THIS PATTERN RETURNING...THERE
IS THE CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON.

AS THE TROUGH MOVES EAST OF THE AREA ON MONDAY...A COOLER MID-LEVEL
NORTHWESTERLY FLOW WILL ALLOW FOR TEMPERATURES AROUND 5 DEGREES
BELOW NORMAL. AS THE LOW APPROACHES FROM THE WEST...MORE OF A
SOUTHERLY COMPONENT TO THE FLOW WITH WAA WILL ALLOW FOR TEMPERATURES
TO RETURN TO NORMAL SEASONAL VALUES TUESDAY AND WEDNESDAY.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
FOG AND AREAS OF LOW CLOUDS WILL PRODUCE MVFR/AREAS OF IFR THROUGH
13-14Z. BY LATE MORNING...VFR CUMULUS WILL BEGIN TO FORM...INCREASING
THIS AFTN. SCATTERED SHWRS/TSTMS WILL DEVELOP ONCE AGAIN BY LATE
AFTN...WITH MVFR CONDITIONS IN THE STRONGER ACTIVITY...WITH GUSTY
TSTM WINDS AND SMALL HAIL POSSIBLE. LIGHT SURFACE WINDS THIS MORNING
WILL BECOME SOUTHWEST 6-10 KT THIS AFTN. AFTER PERHAPS A BRIEF BREAK
FROM SHWR/TSTM ACTIVITY LATE EVENING INTO THE OVERNIGHT...LOW
PRESSURE
WILL APPROACH FROM THE WEST...WITH SCATTERED SHWRS/TSTMS ENTERING
EASTERN OH BY 10-12Z SAT...AND ACROSS WESTERN PA PORTS SATURDAY
MORNING.

LOW PRESSURE WILL CROSS THE AREA OVER THE WEEKEND...WITH A WARM
MOIST AIR MASS ALLOWING FOR THE CHANCE OF SHOWERS AND THUNDERSTORMS
WITH POSSIBLE RESTRICTIONS INTO NEXT MONDAY. HIGH PRESSURE WILL
RETURN ON TUESDAY FOR VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 4, 1:17 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
117 PM EDT FRI JUN 4 2010

OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029>032-
WVZ001>004-051730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-
117 PM EDT FRI JUN 4 2010

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS ALSO A CHANCE OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER EARLY SATURDAY...AND
AGAIN SATURDAY NIGHT INTO SUNDAY. THE MAIN HAZARDS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ068-069-WVZ012-021>023-041-051730-
GARRETT-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
117 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER EARLY SATURDAY...AND
AGAIN SATURDAY NIGHT INTO SUNDAY. THE MAIN HAZARDS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 1:59 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             2 SW BLISSFIELD         40.38N 81.99W
06/04/2010  M1.00 INCH       COSHOCTON          OH   PUBLIC

&&
Local storm report, Jun 4, 2:04 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
204 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             1 S CHILI               40.36N 81.77W
06/04/2010  U1.00 INCH       COSHOCTON          OH   PUBLIC

            HAIL WAS REPORTED BY THE PUBLIC.

&&

JDARNLEY
Local storm report, Jun 4, 2:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
243 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             STONE CREEK             40.40N 81.56W
06/04/2010  E1.00 INCH       TUSCARAWAS         OH   PUBLIC

&&

JDARNLEY
Local storm report, Jun 4, 2:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             DENNISON                40.40N 81.33W
06/04/2010  E1.00 INCH       TUSCARAWAS         OH   PUBLIC

&&

JDARNLEY
Local storm report, Jun 4, 2:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
259 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             5 N DEERSVILLE          40.38N 81.19W
06/04/2010  M0.88 INCH       HARRISON           OH   TRAINED SPOTTER

&&

JDARNLEY
Local storm report, Jun 4, 3:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             UHRICHSVILLE            40.40N 81.35W
06/04/2010  E1.25 INCH       TUSCARAWAS         OH   PUBLIC

&&

JDARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:59 PM EDTSpecial Weather StatementPBZJefferson31 min
Jun 4, 2:18 AM EDTSpecial Weather StatementPBZNoble42 min
Jun 4, 2:59 AM EDTSpecial Weather StatementPBZMonroe, Noble61 min
Jun 4, 12:35 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas55 min
Jun 4, 1:07 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas53 min
Jun 4, 2:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Harrison, Tuscarawas60 min
Jun 4, 2:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson, Tuscarawas57 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas65 min
Jun 4, 3:44 PM EDTTornado WarningPBZCarroll, Tuscarawas25 min
Jun 4, 3:53 PM EDTTornado WarningPBZJefferson15 min
Jun 4, 4:29 PM EDTSpecial Weather StatementPBZGuernsey61 min
Jun 4, 4:40 PM EDTSpecial Weather StatementPBZJefferson65 min
Jun 4, 4:45 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas60 min
Jun 4, 4:54 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson51 min
Jun 4, 5:40 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Muskingum, Tuscarawas65 min
Jun 4, 5:52 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas53 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningPBZJefferson67 min
Jun 4, 6:36 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson54 min
Jun 4, 7:18 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum57 min

Nearby

Tornado Warnings in Ohio, 2010Tornado Warnings in West Virginia, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.